Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 358439, 10 pages
http://dx.doi.org/10.1155/2014/358439
Research Article

Intuitionistic Fuzzy Weighted Linear Regression Model with Fuzzy Entropy under Linear Restrictions

1Singhania University, Pacheri Bari, Jhunjhunu, Rajasthan 333515, India
2Jaypee University of Information Technology, Waknaghat 173234, India

Received 18 April 2014; Revised 6 August 2014; Accepted 23 August 2014; Published 30 October 2014

Academic Editor: Bijan Davvaz

Copyright © 2014 Gaurav Kumar and Rakesh Kumar Bajaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gaurav Kumar and Rakesh Kumar Bajaj, “Intuitionistic Fuzzy Weighted Linear Regression Model with Fuzzy Entropy under Linear Restrictions,” International Scholarly Research Notices, vol. 2014, Article ID 358439, 10 pages, 2014. https://doi.org/10.1155/2014/358439.